# SDR SWIA202163555

- Difficulty date: December 16, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 13,775 hours, 7,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR OTBD PCU FAILED BACKLASH FAILED BACKLASH FUNCTIONAL TEST     (C-CHECK RO 1/3/2022)    REMOVED AND REPLACED HARDWARE, BOLT AND BUSHING, FOR THE LH ELEVATOR OTBD PCU. REF E-175 AMM 27-32-02. TORQUE WRENCH ASSET 61343, CAL DUE 02-03-22. PERFORMED BACKLASH CHECK OF THE LH ELEVATOR OTBD PCU. BACKLASH CHECKED GOOD AT THIS TIME. FINAL BACKLASH VALUE .430 MM. REF E-175 AMM 27-30-00.
